Doctor insights on:
Vomiting After Flu Vaccine
Not uncommon: Fever is a sometimes unpleasant side effect of the flu shot (and most vaccines). Good news is your body's responding appropriately and your immune system is working. If the fever lasts more than 24 hrs or your having other side effects, it doesn't hurt to let your doc know. Otherwise, it'll go away on its own. Best of luck! ...Read moreSee 1 more doctor answer
Also known as influenza vaccines, flu shots are given out once a year to protect against the flu. The flu shot stimulates the immune system to build antibodies to three or four strains of flu viruses in the hopes that it will offer protection from the current strains present in the community. Each year the Centers for Disease Control (CDC) monitors the strains of Influenza globally and incorporates the appropriate antigens in the new vaccine. For best protection the vaccine ...Read more
Coincidence: It usually coincidence.Get a more detailed answer ›
Sneezing, sinus congestion, chills, sweats, diarrhea, nausea. Vomiting every 1-2 hours. I got my flu shot this year.
Explanation : These all symptoms most likely related to other viral infection, not flu. To help yourself you need to drink fluids by small amount but very often to prevent dehydration, first of all. Diet with a lot of rice, apple sauce, toast, banana are helpful. Advil or Motrin may help with chills. And Day/nyouil is helpful for sinus congestion. Be well soon. ...Read more
Not common: Not common but possible with any vaccine. After any vaccine the person/ child can feel drowsy and dizzy and if it happens soon after injection the person shd lie down right away or take the injection lying down. This prevents the blood to drain into the lower extremities by gravity and prevents the brain from being denied oxygen. A common enough cause of 'syncope' after any injection. ...Read more
Call the Doctor: I am not sure the heartburn is related to your vaccination, but the rash could be a side-effect. You should go to see a doctor and get yourself checked out. By getting a flu shot, it's apparent that you care about your health. Now, you should make sure you're not developing something serious and have a doctor take a look at you. Good luck. ...Read more
Stomach pains, cold chills, vomiting, nausea, diarrhea, constipation. Has occurred the past 2 days after drinking alcohol.
Alcohol Poisoning: Hi i cannot rule out alcohol poisoning from your description. You may need to re-hydrate, take your vitamins and eat some meals with good nutrition. If the diarrhea is persisting you can try the brat diet: bananas, rice or rice water, applesauce or peeled apples and unbuttered toast. You should be feeling better soon. ...Read more
My husband got the flu shot around 5 pm. Around midnight vomiting, diarrhea, fever , chills, shallow raspy breathing, occurred. Shot related?
Flu shot: Yes his symptoms can be related to the shot he received earlier. ...Read more
Flu for 5 days despite of flu shot. Still have fever, aches, chills, no appetite, mild cough, headache, exhaustion. Still contagious? How long?
See your doctor.: One of the biggest problems from the flu is the chance of secondary bacterial infections, including sinusitis and pneumonia. Fever for 3-4 days can be normal, but with 5 days of it, it is time to be seen. You are contagious for 5-7 days after the onset of symptoms. If you have shortness of breath, dizziness, blurry vision, go to the ER. The vaccine only protects 60% of folks. ...Read more
Common : It is common to have some muscle soreness after a flu vaccine. It is not serious and usually resolves in a day or so. You may take some Ibuprofen for pain if you wish. Contrary to common belief, you can not get the flu from the flu shot- it's a killed vaccine. ...Read moreSee 1 more doctor answer
No: This is okay.Get a more detailed answer ›
Nasal vs injected: What you mean by activated is unclear. There is no activated vaccine I am aware of. The injected vaccine is prepared from inactivated (killed) virus & cannot give you the flu. You can develop a shot reaction (mild) but it is not the flu. The nasal mist is a much weakened but live virus & rarely causes a mild flu like illness, but far less intense than a regular flu would be. ...Read more
Flu shot 3 days ago, gas, nausea, runny nose, headache, mild chest pain, weakness, sweating/chills, and dizzy. If not flu shot then what?
How diagnosed ?: If you took the injected vaccine, it is dead material and there is no way you got the flu from it. Was your "flu" diagnosed by a health practitioner using a flu test? You can certainly have a reaction/allergy to a component of the vaccine that makes you sick, and an allergist might be able to confirm that. ...Read moreSee 2 more doctor answers
Post vaccine fever: Low grade fever after vaccinations is common in infants. Please make sure the vaccination site(s) are not indurated, (tender ,red and bumpy) and she is feeding well. Keep acetaminophen on board as needed. I would take her back to your pediatrician if fever persists more than a week to make sure there is no other reason for it. ...Read moreSee 1 more doctor answer
Abnormal: A rigor is an extreme reaction associated with high fever and shivering etc. It is an illness in itself and indicates that the patient over-reacted to the toxoid. Whether you call it allergy of sensitivity is immaterial. The toxoid should never be given again. ...Read moreSee 1 more doctor answer
Latin word for cow, vacca, because of the smallpox/cowpox work of edward jenner, vaccination is the administration of a substance, live organism or otherwise, that stimulates the immune response to prevent a specific disease. Primarily a preventative procedure, some vaccines can ...Read more
- Talk to a doctor live online for free
- Flu vaccine not up to date
- Am i contagious after getting the flu vaccine?
- Baby hyperactive after flu vaccine
- Ask a doctor a question free online
- Rash after flu vaccine
- Flu vaccine injection sites
- Mixing vaccines with flu shot
- Will my joints hurt after the flu vaccine
- Talk to a pediatrician online